Couldn't find what you looking for?

TRY OUR SEARCH!

Hi
As I see one year has passed from the date that you had left this message here . I am struggling with the same problem these days, and I am really hopeless losing much hair while I have stopped Roaccutane for 2 months . Can you please help me with telling me that how is your hair volume now ? Did any of the lost hair grow again ? If yes how long did it last gor your hair to be the sams way like the time u hadn't taken this cruel pill ?
Special thanks in advance
Reply

Loading...

What herbs and homeopathics did you use/use to cleanse your hair?
Reply

Loading...

My daughter took accutane about 6 to 7 years ago and her hair has never been the same she is lost some on top it is very dry and thin and won't grow. We r just starting to realize now that it must be from the accutane. Is there anything we could do to get her hair onbetter shape and will it ever grow back? She is very upset over this?
Reply

Loading...

I took accutane for 9 months in 2004 and noticed significant shedding. I completed the treatment, which eliminated my acne. However, I continued to shed handfuls of hair daily. Concerned, I asked my dermatologist who completed an exam and informed me it was a normal side effect. Thirteen years later I still shed handfuls of hair, but I am not bald. Not even thinning. My hair grows very fast. I believe my hair loss is actually rapid or increased growth. I believe this side effect is permanent.
Reply

Loading...

How is your hair loss now my daughter is 21 took Accutane 5 years ago and we couldn't figure out why her hair had stopped growing and was dry and bnttle then we realized it was from the Accutane.. Is your hair still full ? did you just do an overnight colon cleanse?
Reply

Loading...

Can you tell me exactly what you did my daughter is 21 stopped clarivis 5 years ago her hair hasn't been the same it wont grow past her shoulders cause it is brittle and breaks. The top of her head is also thinning. Im desperate for her to try something. She is devastated.
Reply

Loading...

Wow!! Thank you soo much for sharing!! I went on accutane in 2009 too! Now in June 2017, my acne is coming back little by little, but in different areas from pre-accutane such as my cheeks.. Some of the more serious side effects I have experienced over the years which began a few months after I finished my 6 month accutane course was arthritis and hair shedding.. I am now 28, and my hair has become so thin over the years. I've tried everything!! Nothing has worked. I never thought that accutane was the cause until a few minutes ago I decided to research if people also developed the same side effects and if their acne had returned too like mine. It's very sad to see all these problems which are associated with this drug. I wish I did more research at 19 before taking this drug.

Anyways, thank you soo much for sharing this information. I decided to add to this thread to also share my experience with accutane. I will definitely try the colon cleanse or liver cleanse (if the colon cleanse doesn't work), and come back and share my update.

I know all the struggles we're all going through from acne and these unfortunate side effects. I hope others can read this and they can benefit in some way, either from not taking accutane to begin with or finding a cure to their side effects :(.

-Haleen
Reply

Loading...

Hi I am in a similar situation as you and you likely won't reply but I took accutane for 3 months and I have been off for 5 months and like you my ferritin levels are very low and I have thought about the possibility of having telogen effluvium, have you experienced any regrowth in hair? I am struggling with going bald at my ripe age of 18
Reply

Loading...

I'm so sorry about your experience and you did the right thing returning to the dermatologist. I was on accurate at age 26. I was taking 60mg doses for 6 months. I experienced severe hair thinning but the prescribing doctor told me my hair was over processed and blamed it on me. A year later, my hair was still thin and very dry no matter how hard I tried to condition it. I had small bald patches thought out my scalp. I have very thick hair stands and sections of my scalp broke out in what looked liked ingrown hair bumps. I could tell my hair was trying to grow back in but it seemed like my hair follicles were smaller just like my pores. The follicles got very inflamed and were painful. I went to another dermatologist and he prescribed a topical antibiotic which helped the scalp to heal but diagnosed me with scarring alopecia. No one would admit it was a result of the accutane but I had a head full of thick hair and never experienced any scalp issues. No one in my family has alopcia. It has been 20 years since accutane. The good news is I have never had a pimple since and my skin looks much younger than women my age. Bad news, my hair never returned to its original thickness and I have a spot of patchy baldness in the back. My hair in the front is long enough to cover it but it's so thin, I am self conscious of the wind blowing. Hair will grow but it is sparse and weak and easily falls out. A stylist recommended I try BIOTIN to see if I can grow healthier stronger hair strands. I have come to the conclusion that just like the pores on my face, my hair follicles shrank during my accurate treatment. After the treatment, my thick strands of hair just couldn't grow out of the scalp causing inflamed hair follicles and scarring from the painful ingrown hair bumps. It seems like doctors hate to admit it's the accutane that caused this, because if they had just listened, maybe they could have helped me stop the damage earlier. I naturally had thick hair that tended to get dry before the accutane. Anyone that has been on it knows that every part of your body that has moisture was robbed of all of it (lips, eyes, mouth, every oraface was dried out by this med) during the accutane treatment process. Why would our hair and scalp be different. Had I been education on how it affects hair, I may have chosen to go to a lower dose or stopped taking it or been able to stop a lot of the damage. I'm happy my acne is gone for good but my hair loss makes it a bitter sweet situation. If we were not living in an age where there were alternatives to hide hair imperfections, I would be very upset. I'm trying the BIOTIN but I'm not very optimistic about it. I'll let you know if it helps! DOCTORS...there are too many women complaining about this side effect! Please educate women before accutane treatment of the true risks with their hair. some women would rather deal with the acne a different way than suffer permanent hair loss.
Reply

Loading...

same problem here!!
Reply

Loading...

Hi there! I lost a lot of hair after I stopped accutane. So much that if I did not position the hair the right way You could see slight bald spots and I hated putting my hair ina ponytail because well I had no ponytail. Too thin. It also became kinda of curly and dry and frizzy. It's been about 2 to2.5 years Since accutane and honestly only recently have I seen some changes for the better. My hair thickness is coming back slowly. Still not what it once was but I actually have a ponytail now! It took a while but I sort of just accepted the hair loss at the time. I tried everything from differnt products to supplements, to eating crazy clean and nothing helped. I owned a halo extension that really helped me on days I was feeling low. Otherwise I would only wear it in a low bun. Docs told me it would come back and would take a year. Mine took a could 2 years and the texture of mundo hair never returned to its smooth, and strait. It still curly and untamed but I'm happy that I have more hair now. It weird before I never really noticed hair. When I was losing hair I swear that every girl that walked by me the first thing I would notice was their pony tail thickness and die of jealousy. It wasn't until I met a friend With alopecia that I felt fortunate and appreciated what I had. Hair is hair. It doesn't define who you are. Just remember that.
Reply

Loading...

Did you resolve the situation?
Reply

Loading...

I was on accutane for about 6 months, 40 mg a day. My mom had taken accutane before and said it really helped her Skin so when my doctor prescribed it to me I had no hesitations. However, guys I really encourage you to do your own research about side effects because my doctor did not inform me about any. He didn’t even try to find any reasons behind my acne and directly prescribed accutane. My acne wasn’t even that bad, it was mostly clogged pores around the perimeters of my face but not like cystic acne or anything. Anyway it was all good the first 4-5 months, my skin looked amazing, it had never been better. However towards the end of it I started experiencing hair loss. I didn’t realise what was causing it till I looked it up. I’ve always had really thick and long hair so this was a bit surprising to me. When I saw accutane can cause hair loss, I started getting really anxious. I’d read posts like these all day and cry at night. I didn’t want to lose hair. Anyway I’m posting here today in case someone else is going through the same thing, the hair loss stopped eventually after 7-8 months of stopping accutane and I’m starting to regain the thickness as well. Don’t worry if you’re going through the same thing, see a doctor, drink a lot of water, eat healthy and don’t stress about it too much because that will only make it worse. Just be patient and take really good care of your hair and oil it regularly to stimulate growth. I hope this makes someone feel better!
Reply

Loading...